# SDR SCNA20240702261

- Difficulty date: June 27, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 71,498 hours, 27,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR HOLDER IS LOOSE. ADJUSTED FWD GIRT BAR HOLDER ON L1 SLIDE CANISTER. REF AMM 25-66-00.
